MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD

BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD
Model Number 362706
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.63 months, an increasing threshold was observed.The lead was capped and the pacemaker was explanted.
 
Additional Manufacturer Narrative
Codes remain the same as the initial report.The lead was not returned for analysis.Thus, the analysis report refers exclusively to the pacemaker.Prior to the pacemaker analysis, the quality documents accompanying the manufacturing process for the lead and the pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was interrogated and the memory content was analyzed indicating no anomalies.The eri battery status could not be confirmed.The battery status was found to be greater than 75 percent.Furthermore, impedance measurements documented a trend towards lower bipolar lead impedances since 2017.The threshold test from (b)(6) 2021 documented a measured threshold of 3.8v, confirming the clinical observation.The header of the device was analyzed.The set screw could be easily screwed in and out, there was no foreign material inside the header bore.All dimensions of the header bore were within the range requested by the standard specifications.Also, the spring element of the pacemaker did not show any deviations.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.An additional long-term pacing test was initiated.During the test, each pacing pulse was recorded.The evaluation of these pacing pulses documented regular device behavior.There was no intermittent or permanent loss of output.In conclusion, the device is fully functional.The analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SIELLO T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11729604
Report Number1028232-2021-02028
Device Sequence Number3946588
Product Code NVN
UDI-Device Identifier04035479106263
UDI-Public04035479106263
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number362706
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;